# SDR ASAA2022082640113

- Difficulty date: August 26, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 67,200 hours, 34,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53501
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 24.75 AT STA 537.5 TO 727B HAS CORROSION AT MULTIPLE LOCATIONS. GROUNDED - YES. REMOVED AND REPLACED SEAT TRACK IAW BOEING 737-700 SRM 51-40-02-0G AND AMM 20-50-11-910-801W.800 O .050 R .020 L 1.3" D .030.
